# SDR SWAA2025082708386

- Difficulty date: August 25, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N8695D
- Make and model: Boeing 737-8H4
- Aircraft serial: 35965
- Aircraft time: 30,220 hours, 15,054 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Megaphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS AFT MEGAPHONE IS MISSING THE KNOB.   REMOVED AND REPLACED AFT MEAGAPHONE IAW AMM 25-64-00
